# SDR AALA202508014692

- Difficulty date: June 15, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N931NN
- Make and model: Boeing 737823
- Aircraft serial: 33230
- Aircraft time: 35,662 hours, 15,430 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A948534
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT BULKHEAD SUPPORT RAIL AT BS 500I, RBL 24. REPAIRED SUPPORT RAIL PER EA 365915.
